# SDR GLBA2012122000135

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 34,449 hours, 43,279 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP, FOUND A CRACK IN THE RT SPAR CAP ON VERTICAL STAB AT TOP HOLE, .5" IN LENGTH.  REPAIRED IAW EO 12-1900-55-069.   MAJOR REPAIR.
